# SDR CA000801013

- Difficulty date: July 19, 2000
- Submitted: January 19, 2001
- Operation: General aviation
- Make and model: Bolkms BK117A4
- Engine: Lyc LTS101650B1
- System (JASC): 2422 · AC Inverter
- Part: Inverter
- Part number: PC250
- Condition: Failed
- Location: Electrical Sys
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) AFTER CUSTOMER COMPLAINED OF OSCILLATION IN COMPASS CARD OF EHSI,  DETERMINED THAT PROBLEM CAUSED BY VOLTAGE FLUX OF NR 1 AC BUS. TROUBLESHOOTING REVEALED THAT VOLTAGE FLUX ONLY PRESENT WHEN INVERTER OPERATED AT APPROXIMATELY 12 TO 20 PERCENT OF FULL LOAD. IT ALSO FOUND THAT BOTH INVERTERS ON A/C PRESENTED SAME PROBLEM. INVERTERS ARE MARATHON POWER TECHNOLOGIES MODEL PC-250, SER-NO 4343&4346. BOTH INVERTS ARE AT MOD LEVEL C. WHEN INVERTS W/O MOD C WERE INST IN A/C PROBLEM NO LONGER PRESENT.
